# SDR AALA202105069004

- Difficulty date: May 5, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESS PLAY IN RH ELEVATOR HINGE ARM #6 BEARING FITTING. REPLACED FITTING IAW AMM 55-16-42-400-001-A.
